# SDR SWIA200210531

- Difficulty date: January 9, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 55 hours, 55 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEPARTED LAX, PRESSURIZATION DID NOT WORK.  FOLLOWED SOP.  NO PRESSURIZATION IN ANY MODES OR CONTROLLERS.  RETURNED TO LAX.  INSTALLED SERVICEABLE SECONDARY OUTFLOW VALVE IAW 21-31-00.  OPS CHECK FAILED.  DEFERRED THE PRESSURIZATION SYSTEM.  1/9/02 UPDATE:  FAT MAINTENANCE WAS UNABLE TO DUPLICATE THE SQUAWK.  S/N ON 110-F0399,  S/N OFF 81-F0526.
